# SDR ASAA2016010114609

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,696 hours, 9,172 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON THE GROUND JUST PRIOR TO TAXI.   ACFT GROUNDED.  PERFORMED RESET PROCEDURE IAW QRH.  FMC DISAGREE MESSAGE WENT AWAY.  OPS NORMAL.
